# SDR USAA2011101100021

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - L-3 AND R-3 DOOR LOWER EMERGENCY EXIT LIGHT BROKEN.  REPLACED L-3 AND R-3 DOOR LOWER EMERGENCY EXIT LIGHT IAW B757 AMM 33-51-10-002-045 & 33-51-10-402-047.
